On spherical invariance
In 1964 Pommerenke introduced the notion of linear invariant family for locally injective analytic functions defined in the unit disk of the complex plane. Following Ma and Minda (who extended this notion to spherical geometry), we consider in this paper locally injective meromorphic functions in th...
- Autores:
-
Arbeláez, Hugo
Mejía, Diego
- Tipo de recurso:
- Article of journal
- Fecha de publicación:
- 2011
- Institución:
- Universidad Nacional de Colombia
- Repositorio:
- Universidad Nacional de Colombia
- Idioma:
- spa
- OAI Identifier:
- oai:repositorio.unal.edu.co:unal/39451
- Acceso en línea:
- https://repositorio.unal.edu.co/handle/unal/39451
http://bdigital.unal.edu.co/29548/
- Palabra clave:
- Spherical invariance
Spherical order
Schwarzian derivative
Normal function
Uniformly perfect
30D30
30D45
30C45
30F45
- Rights
- openAccess
- License
- Atribución-NoComercial 4.0 Internacional
id |
UNACIONAL2_7943ea53be72303ff858ce975e4ea6a5 |
---|---|
oai_identifier_str |
oai:repositorio.unal.edu.co:unal/39451 |
network_acronym_str |
UNACIONAL2 |
network_name_str |
Universidad Nacional de Colombia |
repository_id_str |
|
spelling |
Atribución-NoComercial 4.0 InternacionalDerechos reservados - Universidad Nacional de Colombiahttp://creativecommons.org/licenses/by-nc/4.0/info:eu-repo/semantics/openAccesshttp://purl.org/coar/access_right/c_abf2Arbeláez, Hugo05884219-d53e-4e55-b447-ba93c52d3346300Mejía, Diego917b4f86-a5ab-434b-b051-65ddbaba74223002019-06-28T03:53:55Z2019-06-28T03:53:55Z2011https://repositorio.unal.edu.co/handle/unal/39451http://bdigital.unal.edu.co/29548/In 1964 Pommerenke introduced the notion of linear invariant family for locally injective analytic functions defined in the unit disk of the complex plane. Following Ma and Minda (who extended this notion to spherical geometry), we consider in this paper locally injective meromorphic functions in the unit disk. More precisely, we study families of such functions for which a certain invariant, called spherical order, is finite. Several consequences on the finiteness of the spherical order are explored, in particular the connection with the Schwarzian and normal orders, and with uniform perfectness.application/pdfspaUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticashttp://revistas.unal.edu.co/index.php/recolma/article/view/28065Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de MatemáticasRevista Colombiana de MatemáticasRevista Colombiana de Matemáticas; Vol. 45, núm. 1 (2011); 97-112 0034-7426Arbeláez, Hugo and Mejía, Diego (2011) On spherical invariance. Revista Colombiana de Matemáticas; Vol. 45, núm. 1 (2011); 97-112 0034-7426 .On spherical invarianceArtículo de revistainfo:eu-repo/semantics/articleinfo:eu-repo/semantics/publishedVersionhttp://purl.org/coar/resource_type/c_6501http://purl.org/coar/resource_type/c_2df8fbb1http://purl.org/coar/version/c_970fb48d4fbd8a85Texthttp://purl.org/redcol/resource_type/ARTSpherical invarianceSpherical orderSchwarzian derivativeNormal functionUniformly perfect30D3030D4530C4530F45ORIGINAL28065-142415-1-PB.htmltext/html5802https://repositorio.unal.edu.co/bitstream/unal/39451/1/28065-142415-1-PB.htmla0fb7f2a869f0f0846a8162a1d9894fdMD5128065-99528-1-PB.pdfapplication/pdf404761https://repositorio.unal.edu.co/bitstream/unal/39451/2/28065-99528-1-PB.pdf3268f37699335517b09bae8bc30518feMD52THUMBNAIL28065-99528-1-PB.pdf.jpg28065-99528-1-PB.pdf.jpgGenerated Thumbnailimage/jpeg4660https://repositorio.unal.edu.co/bitstream/unal/39451/3/28065-99528-1-PB.pdf.jpgb7d027cf1d041928f0baa27d90304247MD53unal/39451oai:repositorio.unal.edu.co:unal/394512023-01-23 23:04:24.283Repositorio Institucional Universidad Nacional de Colombiarepositorio_nal@unal.edu.co |
dc.title.spa.fl_str_mv |
On spherical invariance |
title |
On spherical invariance |
spellingShingle |
On spherical invariance Spherical invariance Spherical order Schwarzian derivative Normal function Uniformly perfect 30D30 30D45 30C45 30F45 |
title_short |
On spherical invariance |
title_full |
On spherical invariance |
title_fullStr |
On spherical invariance |
title_full_unstemmed |
On spherical invariance |
title_sort |
On spherical invariance |
dc.creator.fl_str_mv |
Arbeláez, Hugo Mejía, Diego |
dc.contributor.author.spa.fl_str_mv |
Arbeláez, Hugo Mejía, Diego |
dc.subject.proposal.spa.fl_str_mv |
Spherical invariance Spherical order Schwarzian derivative Normal function Uniformly perfect 30D30 30D45 30C45 30F45 |
topic |
Spherical invariance Spherical order Schwarzian derivative Normal function Uniformly perfect 30D30 30D45 30C45 30F45 |
description |
In 1964 Pommerenke introduced the notion of linear invariant family for locally injective analytic functions defined in the unit disk of the complex plane. Following Ma and Minda (who extended this notion to spherical geometry), we consider in this paper locally injective meromorphic functions in the unit disk. More precisely, we study families of such functions for which a certain invariant, called spherical order, is finite. Several consequences on the finiteness of the spherical order are explored, in particular the connection with the Schwarzian and normal orders, and with uniform perfectness. |
publishDate |
2011 |
dc.date.issued.spa.fl_str_mv |
2011 |
dc.date.accessioned.spa.fl_str_mv |
2019-06-28T03:53:55Z |
dc.date.available.spa.fl_str_mv |
2019-06-28T03:53:55Z |
dc.type.spa.fl_str_mv |
Artículo de revista |
dc.type.coar.fl_str_mv |
http://purl.org/coar/resource_type/c_2df8fbb1 |
dc.type.driver.spa.fl_str_mv |
info:eu-repo/semantics/article |
dc.type.version.spa.fl_str_mv |
info:eu-repo/semantics/publishedVersion |
dc.type.coar.spa.fl_str_mv |
http://purl.org/coar/resource_type/c_6501 |
dc.type.coarversion.spa.fl_str_mv |
http://purl.org/coar/version/c_970fb48d4fbd8a85 |
dc.type.content.spa.fl_str_mv |
Text |
dc.type.redcol.spa.fl_str_mv |
http://purl.org/redcol/resource_type/ART |
format |
http://purl.org/coar/resource_type/c_6501 |
status_str |
publishedVersion |
dc.identifier.uri.none.fl_str_mv |
https://repositorio.unal.edu.co/handle/unal/39451 |
dc.identifier.eprints.spa.fl_str_mv |
http://bdigital.unal.edu.co/29548/ |
url |
https://repositorio.unal.edu.co/handle/unal/39451 http://bdigital.unal.edu.co/29548/ |
dc.language.iso.spa.fl_str_mv |
spa |
language |
spa |
dc.relation.spa.fl_str_mv |
http://revistas.unal.edu.co/index.php/recolma/article/view/28065 |
dc.relation.ispartof.spa.fl_str_mv |
Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas Revista Colombiana de Matemáticas |
dc.relation.ispartofseries.none.fl_str_mv |
Revista Colombiana de Matemáticas; Vol. 45, núm. 1 (2011); 97-112 0034-7426 |
dc.relation.references.spa.fl_str_mv |
Arbeláez, Hugo and Mejía, Diego (2011) On spherical invariance. Revista Colombiana de Matemáticas; Vol. 45, núm. 1 (2011); 97-112 0034-7426 . |
dc.rights.spa.fl_str_mv |
Derechos reservados - Universidad Nacional de Colombia |
dc.rights.coar.fl_str_mv |
http://purl.org/coar/access_right/c_abf2 |
dc.rights.license.spa.fl_str_mv |
Atribución-NoComercial 4.0 Internacional |
dc.rights.uri.spa.fl_str_mv |
http://creativecommons.org/licenses/by-nc/4.0/ |
dc.rights.accessrights.spa.fl_str_mv |
info:eu-repo/semantics/openAccess |
rights_invalid_str_mv |
Atribución-NoComercial 4.0 Internacional Derechos reservados - Universidad Nacional de Colombia http://creativecommons.org/licenses/by-nc/4.0/ http://purl.org/coar/access_right/c_abf2 |
eu_rights_str_mv |
openAccess |
dc.format.mimetype.spa.fl_str_mv |
application/pdf |
dc.publisher.spa.fl_str_mv |
Universidad Nacuional de Colombia; Sociedad Colombiana de matemáticas |
institution |
Universidad Nacional de Colombia |
bitstream.url.fl_str_mv |
https://repositorio.unal.edu.co/bitstream/unal/39451/1/28065-142415-1-PB.html https://repositorio.unal.edu.co/bitstream/unal/39451/2/28065-99528-1-PB.pdf https://repositorio.unal.edu.co/bitstream/unal/39451/3/28065-99528-1-PB.pdf.jpg |
bitstream.checksum.fl_str_mv |
a0fb7f2a869f0f0846a8162a1d9894fd 3268f37699335517b09bae8bc30518fe b7d027cf1d041928f0baa27d90304247 |
bitstream.checksumAlgorithm.fl_str_mv |
MD5 MD5 MD5 |
repository.name.fl_str_mv |
Repositorio Institucional Universidad Nacional de Colombia |
repository.mail.fl_str_mv |
repositorio_nal@unal.edu.co |
_version_ |
1814089232807886848 |